Affordable Access

deepdyve-link
Publisher Website

Fetal hydantoin syndrome: A case report.

Authors
  • Singh, A1
  • Bhatia, H P
  • Mohan, A
  • Sharma, N
  • 1 Department of Pedodontics and Preventive Dentistry, Manav Rachna Dental College, Faridabad, Haryana, India.
Type
Published Article
Journal
Journal of the Indian Society of Pedodontics and Preventive Dentistry
Publication Date
2016
Volume
34
Issue
1
Pages
92–95
Identifiers
DOI: 10.4103/0970-4388.175526
PMID: 26838156
Source
Medline
License
Unknown

Abstract

Fetal hydantoin syndrome (FHS) is a spectrum of defects caused to the developing fetus by exposure to the teratogenic effects of antiepileptic drug (AED) phenytoin during pregnancy. Its clinical manifestations include limb abnormalities, ocular defects, central nervous system anomalies, intrauterine growth restriction, and hand and phalangeal anomalies. This case report presents an 8-year-old child born to an epileptic mother with a history of AED therapy, with features suggestive of FHS.

Report this publication

Statistics

Seen <100 times